It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endocrine Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-12-2011, 06:28 PM   #1
Newbie
(female)
 
Join Date: Aug 2011
Location: smallville, arkansas
Posts: 2
thegame12 HB User
endocrine issue?

20 year old male with anabolic steroid use in high school.. stopped using steroids about 2 years ago but shortly after stopping i started noticing major issues.. SEVERE dry eyes, loss of libidio, erictile dysfunction, constipation, hair thinning out, depression, gyno..

have had a hormone panel and everything came back normal, testosterone was even high/normal.. estrogen was in range..

also had a thyroid test done as well as a mri on brain, everything came back fine..

is there anything else i should get tested or know?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
hand tremors anyone? jellybean3009 Endocrine Disorders 4 08-26-2011 12:52 PM
Is than an endocrine disorder? Please help! britt90 Endocrine Disorders 0 02-18-2011 12:10 PM
Please help! Any one with a parathyroid condition or symptoms! mmee Endocrine Disorders 116 02-05-2009 08:39 AM
I have no idea what's wrong with me - advice needed smokeydokey Endocrine Disorders 4 11-23-2008 06:35 AM
Thyroid care concerns around the world - week 2 mkgbrook Endocrine Disorders 62 08-20-2008 09:29 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!